# SDR NACA2019122400164

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR BEAM FORWARD SUPPORT FITTING 2 CRACKS FOUND, MOST INBOARD UPPER 2 HOLES (MARKED ON AIRCRAFT).  REPAIRED 2 CRACKS FOUND DURING RH MLG BEAM FWD FITTING INSPECTION IAW BOEING SR#4-4628443870. SEE FAA FORM 8100-9 FOR APPROVAL.

RII DONE. PN NEEDED, STILL OPEN.
